[University home]

The University of Manchester Library

Implicit algorithms and their linearization for the transient incompressible Navier-Stokes equations

Smith, A; Silvester, D;

IMA JOURNAL OF NUMERICAL ANALYSIS. 1997;17:527-545.

Access to files

Full-text and supplementary files are not available from Manchester eScholar. Use our list of Related resources to find this item elsewhere.

Bibliographic metadata

Type of resource:
Content type:
Published date:
Volume:
17
Start page:
527
End page:
545
Pagination:
527-545
Related website(s):
  • Related website
Access state:
Active

Institutional metadata

University researcher(s):

Record metadata

Manchester eScholar ID:
uk-ac-man-scw:1a6088
Created:
6th August, 2009, 11:01:24
Last modified:
21st November, 2012, 19:40:19